# SDR YENA2022101001008

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 81,502 hours, 30,542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#349, BOS-SAV. ' STRONG OIL FUME SMELL LEVEL 3 THROUGHOUT ENTIRE A/C ON DESCENT.  COMPLIED WITH INFORMATION NOTICE  2017-T015 SECTION  B2. DECON TAMAINUTION  LEVEL A   WAS  ACCOMPLISHED PER TSM TASK 21-00-00-615-802A THIS  CLEARS  MDDR 487800 MX4  UPDATED PLACARD REMOVED.
